# SDR AWXA0001768

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963006501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CHORD CRACKED BS 178 LBL 5.7 WL 184.  REPAIRED AFT SIDE VERT CHORD IAW SRM 53-10-08 PG 221-235, 238-240.
